# SDR SWAA2021042758424

- Difficulty date: March 20, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL INSPAR RIB; 120.30; 3RD VERTICAL STIFFENER IS CRACKED. / REPAIRED R/H HORIZONTAL INSPAR RIB 120.30 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R-5
